# SDR UALA2009070601927

- Difficulty date: July 5, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 39,331 hours, 15,250 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: 2207
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU EXT LOAD FWD L DISPLAYED AFTER 3 SVC EMERGENCY LIGHT TEST.  FOUND NR 1 RT DOOR SLIDE FAULTING.  NEEDS TO BE REPLACED.
